# SDR 08FDEA03747

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 75,807 hours, 25,339 cycles
- Engine: Ge CF66D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 50,742 hours, 22,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT.  ON CLIMB-OUT PASSING FL 250 HAD A LEVEL 1 NR 2 ENGINE EGT EXCEEDANCE.  PER CHECKLIST BROUGHT POWER BACK.  TEMP CAME DOWN WITHIN LIMITS BUT SHORTLY CLIMBED BACK ABOVE REDLINE AND HAD A NR 2 EGT HIGH LEVEL 2.  SHUT ENGINE DOWN AND RETURNED TO LAND PER CHECKLIST.  FOUND WIRES J011-229-20GR AND J011-229-20WH CHAFED THRU SHIELDING AND INTO CONDUCTORS INSIDE OF J BOX , APPROX 6 INCHES BACK FROM PLUG R5-8216.  AFTER EA 8-7720-123490,  RETERMINATED NR 2 ENG EGT WIRES PER WDM 77-21-01.  CONTINUITY CHECK 'OK'.  ENG AT MAX.   ASSURANCE POWER PER JRH ALL PARAMETERS GOOD OPS CK GOOD.
